Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Deterioration of calf muscle in right leg due to disc delocation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   Hi
User :   hi doc
Doctor :   How can I help you?
User :   my problem is deterioration of my calf muscle in right leg its been noticed around 5 years back and i am 27 yrs now i had consulted neurologist and ortho
User :   i had a decision to take ayurvedic treatmnet
Doctor :   Do you mean the muscle mass?
User :   and even i did MRI scan
User :   yeah
Doctor :   k
User :   and the result was bz of disc dislocation
Doctor :   ok
User :   and the disc is strucking the nerves which goes to the
User :   leg
Doctor :   Then are you fine with back pain
User :   and block
Doctor :   I could understand that
User :   i dnt feel much bakc pain
Doctor :   but you are not speaking about the cause
User :   yeah acordnig to the doctoer which i consulted
User :   they said its bz of may be some accident
User :   but fortunatly i neever met an accident
User :   which hurt my back
Doctor :   Do you mean about the prolapse of the disc
User :   and i dnt have any leg pain too
User :   yeah
Doctor :   Ok
Doctor :   so you now you are bothered about the calf muscle decreased girth

Doctor :   and the weakness
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor